# SDR AALA201801199024

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 51,634 hours, 29,593 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53112307200
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS DETECTED ON THE  L1 DOOR CUTOUT INTERCOSTAL FITTING AT LOWER INBOARD BOLT HOLE AT #7 DOOR STOP FITTING AT FRAM E 16L. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
